MAUDE Adverse Event Report: Lumenis Ltd VersaPulse PowerSuite; Powered Laser Surgical Instrument

Lumenis Ltd VersaPulse PowerSuite; Powered Laser Surgical Instrument
Model Number 0638-804-00
Medical Device Problem Code Output below Specifications (3004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during inspection, it was found that the energy was low.There was no patient involved.

Brand Name
VersaPulse PowerSuite
Common Device Name
Powered Laser Surgical Instrument
Manufacturer (Section D)
Lumenis Ltd
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
Lumenis Ltd.
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50927646
Report Number2124215-2026-51601
Device Sequence Number9509324
Product Code GEX
UDI-Device Identifier07290109140575
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0638-804-00
Device Catalogue Number0638-804-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2026
Initial Report FDA Received Date09/29/2026
Date Device Manufactured02/26/2014
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown